# SDR ASOA20140318062

- Difficulty date: March 18, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 33,479 hours, 32,419 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 12043544001
- Condition: Cracked
- Location: Frame 81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RIVET IN SHEAR TIE AT FRAME 81, APU FIREWALL, BETWEEN S1  & 2R.  REMOVED CRACKED SHEAR TIE AND INSTALLED NEW IAW SRM 51-40-02.
